# SDR HALA2014123100227

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 85,498 hours, 34,533 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Activated
- Location: Nr 1 Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE FOR LT ENGINE NR 1 FIRE LOOP DISPLAYED DURING CLIMB, RETURNED TO DEPARTURE. OPEN
